# SDR VNAA2009042600016

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 11,915 hours, 12,567 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE 10TH STAGE ISOLATION VALVE STUCK IN THE OPEN POSITION.  AIRCRAFT RETURNED TO GPT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE 10TH STAGE ISOLATION VALVE SWITCH BODY.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT RETURNED TO SERVICE.
